MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; WA47787A

OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; WA47787A
Model Number WA47787A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the loops broke during a therapeutic resection of fibroid procedure.There was a less than a 30 minute delay, the procedure was completed with a similar device.There was no adverse health consequences and no patient impact.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the final investigation.Updated fields: d8, h2, h4, h6, h11.The device was not returned for inspection, therefore; a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information from customer.

Brand Name
VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING
Common Device Name
WA47787A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21707780
Report Number9610773-2025-02302
Device Sequence Number10072424
Product Code HIN
UDI-Device Identifier14042761086261
UDI-Public14042761086261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47787A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown